On the structure of the directions not determined by a large affine point set

Jan De Beule, Peter Sziklai, Marcella Takats

Research output: Contribution to journalArticle

Abstract

Given a point set U in an n-dimensional affine space of size q^(n-1)-e, we obtain information on the structure of the set of directions that are not determined by U , and we describe an application in the theory of partial ovoids of certain partial geometries.
Original languageEnglish
Pages (from-to)889-899
Number of pages11
JournalJ. Alg. Comb.
Volume38
Publication statusPublished - 20 Feb 2013

Keywords

  • Directions in an affine space
  • partial ovoids
  • partial geometry

Fingerprint

Dive into the research topics of 'On the structure of the directions not determined by a large affine point set'. Together they form a unique fingerprint.

Cite this